Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
177 Doctors are Online

Bloating, breathlessness, dizziness, arm numbness, back pain. Taking Prozac and Lorazepam. Due to body change?

Hi, I am a 38 year old woman and for the last 4 months I ve been sick. I have gained 30lbs, I have bloating and pressure high up my belly under my breast. I get shortness of breath, dizzy, fatigued, and have numbness in my right arm and stabbing back pain in between my shoulder blades. I also feel my blood pumping hard in my head. I have bad acid reflux and nausea. I take 40 mg of Prozac and 1 mg of lorazepam . Yes I am very stressed. My husband and two older boys have bipolar disorder and I have a 4 yr old boy. Is this my body changing/aging? I have never been this heavy even full term pregnant. I am 5 2 and weigh 173lbs. Help I feel like I m gonna explode!
Asked On : Mon, 25 Mar 2013
Answers:  2 Views:  95
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
Orthopaedic Surgeon 's  Response
Thanks for writing to us.
The heaviness in the abdomen that you are feeling is likely to be related to gas and indigestion. A generalized viral infection, mild depression, fluid and electrolyte imbalances can also lead to such symptoms. Do consult your physician for a detailed evaluation.
I hope this information has been both informative and helpful for you. You can consult me again directly through my profile URL
Dr. Praveen Tayal
Answered: Mon, 25 Mar 2013
I find this answer helpful
Psychiatrist Dr. Ashish Mittal's  Response
welcome to Healthcare Magic.

Prozac and lorazepam are used for anxiety and depressive disorders. Anxiety is associated with increase anxiety and somatic symptoms like pain/discomfort at multiple sites in body. But it is better to rule out medical condition (specially cardiac problem) after physical examination by physician and investigations.

Same time get your thyroid function test, as its dysfunction associated with weight gain, anxiety and poor response to treatment.

Wish you all the best.

Dr Ashish Kumar Mittal
Answered: Mon, 25 Mar 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor